# SDR GTIA20130921978

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,697 hours, 13,792 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E OVERHANG PANEL SUPPORT JUST OTBD OF NR 3 INBD HINGE RIB 13 & 16 DAMAGED.  REPAIRED IAW EA T4277, TD-J1-52-25441-2013 AND EO 5753-1313.
